MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 13MM; SEE H10

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 13MM; SEE H10
Model Number 02-012-48-3013
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Unspecified Musculoskeletal problem (4535); Implant Pain (4561)
Date of Event 06/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documents that a patient had an initial right total knee arthroplasty on (b)(6) 2018, the patient has pain, stiffness, and weakness.There is no other patient demographic or medical history available.There are no radiographs or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10.Concomitants: 5345164 02-010-03-0330 - logic cr femoral cem, right, sz 3.5415962 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.5463415 200-02-32 - three peg patella 32mm.H6.Investigation results -the logic device with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient¿s pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
As reported, the patient underwent an initial right total knee arthroplasty.Subsequently, the patient experienced pain, stiffness, discomfort, and weakness, which affected the patient's mobility and necessitated a revision surgery.Because the patient filed a legal form, it appears they are alleging prosthesis wear.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 the following sections were corrected: b3, b5, h6, h11 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from prosthesis wear or due to inclusion of the polyethylene in the packaging recall.A contributing factor to the reported wear on the tibial insert may have been due to the revised tibial insert having been packaged in a non-conforming bag for five years.However, the reported prosthesis wear cannot be confirmed and potential contributions of user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images radiographs, or relevant clinical information were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 3, 13MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17039805
Report Number1038671-2023-01199
Device Sequence Number6413008
Product Code JWH
UDI-Device Identifier10885862174406
UDI-Public10885862174406
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2019
Device Model Number02-012-48-3013
Device Catalogue Number02-012-48-3013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown